Medical Questions > Womens Health > Menstruation Forum

Had period 2 weeks ago, now spotting

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
User Profile
So, I had my period somewhere around two weeks ago, give or take a few days. This morning I woke up and when I went to the bathroom, I noticed brown blood coming from my vagina. I put in a tampon, figuring that it was just another period, and when I came home and took it out, there was just a moderate amount of more brown blood. My periods have never been regular, but I've never had two in one month. Two days ago, my boyfriend fingered me. Could that have anything to do with it? Otherwise I don't know what it could be. I don't think it's ovulation bleeding considering my periods are so irregular. I'll sometimes not get one for two or three months, but then it'll just come back.
I'm 17 years old and I had my first period when I was 11. I think the usual irregular periods are because of stress and my weight. I'm really just worried about the whole two in one month issue. I know for sure I'm not pregnant, I haven't had sex since late May. Any suggestions/help is appreciated.
Did you find this post helpful?
|

User Profile
replied September 20th, 2011
Hello,

Welcome to ehealthforum

Since your periods are quite irregular they can be suggestive of underlying abnormality as PCOD(ovarian cyst)and these are quite common in young girls.
They are caused due to hormonal imbalance and the dis-balance is such that there are long intervals in between two periods and sometimes even shore periods. The best way to regularize the periods in such a situation is to take oral pills.
If you are not having immediate plans for your next baby then you can opt for intrauterine device to regularize your periods with minimal side effects. Some other adjuvant drugs like metformin are also reported to help during weight loss and to upregulate the hormone receptors.

You can discuss these problems with your gynaecologist and she will choose the best option for you.

Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.